# SDR SWAA2022090750336

- Difficulty date: September 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737
- Aircraft serial: 27887
- Aircraft time: 73,967 hours, 43,939 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Out Of Position
- Location: Fwd Entry Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY CAUTION FLAP FOR EMERGENCY SLIDE / [01] RESCURED FWD ENTRY DOOR CAUTION FLAP IAW AMM 25-66-01.
